# SDR IPXA1M69131

- Difficulty date: August 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 42,608 hours, 8,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LEFT WING L/E BEADED DOUBLER CRACKED BETWEEN XOS689 TO XOS704.   REPAIRED LT WING FIXED L/E BEADED DOUBLER BETWEEN XOS689 AND XOS704 REF EO MD11-5730-42916-A AND SRM 57-40-02, REPAIR 9, FIG 203.
